| Catalog Number |
2477-0007 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set was damaged.The following information was provided by the initial reporter: when unclamping the blood to run it through the line, the tubing broke and sprayed blood on the iv pole, floor, and on the primary nurse.We quickly stopped the spray and replaced with new tubing.The manager was notified.Employee health was notified.The nurse showered and put on new scrubs.
Additional Manufacturer Narrative
Device evaluation:
no product or photo was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2477-0007 and lot# 26055023 was performed.The search showed that a total of 43,201 units in 1 lot number was built on 02may2026.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.